# SDR ASAA0380647

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936582503
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK FLOORBOARD IS DELAMINATED AT FS 826-886.  REPLACED FLOORBOARD PER SRM 53-04.  (M)
